# SDR CA140116005

- Difficulty date: January 15, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 11,998 hours
- Engine: Pwa PT6A34
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 310926302
- Condition: Cracked
- Location: Exhaust
- Part time: 547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HOT SECTION INSPECTION, THE LARGE EXIT DUCT WAS FOUND CRACKED ALONG THE OUTER SEAM.  THE TTSN OF THE ENGINE AND LED IS 546.5 HOURS. THIS OPERATOR HAS HAD SEVERAL PREVIOUS INSTANCES OF CRACKED LED`S.
